# SDR SWAA2023012388419

- Difficulty date: January 6, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; R/H TRANSITION ANGLE HAS CORROSION AROUND SEVERAL FASTENER HOLES (TOP AND BOTTOM) BS727I +10 - BS767.   REMOVED EXISTING DAMAGED TRANSITION ANGLE PER SRM 51-40-02.   REPLACED WITH NEW AFT CARGO, RT TRANSITION ANGLE IAW SRM 51-40-02.  REPLACED WITH NEW AFT CARGO, RT TRANSITION ANGLE IAW SRM 51-40-02.
